Acne Pimple Got Swollen With Pain. Infection

Dear Doctors, Asalam Alaikum, I have acute acne and was on occutane med for 4 months and stopped due to the side effects as it clot the pus inside the skin for pimples which didn't appeared outside causing hard pea sized mass inside the skin. Now I got some acne pimple which are releasing pus, swollen and due to swell disturbing other organs aside it such as veins and nerves. Very painful. Please kindly let me know the cure for it. It's really paining since 4 days. Please help me. Thank you With regards, Amir S. A.

Dr. Uzma Akbar Mirza

MBBS, Dip .DERM | Lahore

review-img 3 Positive Reviews

I have to see why u stopped accutane ..ur doctor must have done some test...

Dr. Eima Shaheen

Your problem is not simple acne. Need to see a dermatologist as soon as
possible. In mean while take cap vibramycin 100mg twice a day and tab
Danzen DS twice a day.

Dr. Ramla Kazmi

Aoa.i have seen ur pics .its not good .plz if possible visit me at the clinic with your all prescriptions.whatever you have used or were given by any doctor. I will guide u inshahAllah.

Card image cap

One-to-One Chat with Doctor

Some quick example text to build on the card title and make up the bulk of the card's content.

Consult Online